Alert archive / Texas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 270, NWS Austin/San Antonio, TX

June 16, 2023Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 16, 2023, 9:11 PM CDT for Travis County, Williamson County, Texas. It was in force for 34 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2023, 9:11 PM CDT (02:11 UTC)
Expired
Jun 16, 2023, 9:45 PM CDT
In force
34 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
50.0 mph

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 53 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:15 PM CDTHAIL 1.256 Sw Liberty Hill, TXReport from mPING: Half Dollar (1.25 in.).
Jun 16, 9:15 PM CDTHAIL 1.256 Sw Liberty Hill, TXReport from mPING: Half Dollar (1.25 in.).
Jun 16, 9:15 PM CDTHAIL 1.55 Wnw Leander, TX*delayed report* hail up to 1.5 inches in diameter was reported to have fallen between 915-920 pm.
Jun 16, 9:17 PM CDTHAIL 1.253 S Liberty Hill, TXReport from mPING: Half Dollar (1.25 in.).
Jun 16, 9:17 PM CDTHAIL 1.253 S Liberty Hill, TXReport from mPING: Half Dollar (1.25 in.).
Jun 16, 9:39 PM CDTHAIL 1.752 Ssw Cedar Park, TXSpotter reports golf ball sized hail.
Jun 16, 9:39 PM CDTHAIL 1.752 Ssw Cedar Park, TXSpotter reports golf ball sized hail.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 6:35 PM CDTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3599 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3599 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
280 m²/s²
Significant tornado parameter
1.7
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted.

083 
WUUS54 KEWX 170211
SVREWX
TXC453-491-170245-
/O.NEW.KEWX.SV.W.0270.230617T0211Z-230617T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
911 PM CDT Fri Jun 16 2023

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Williamson County in south central Texas...
  Northwestern Travis County in south central Texas...

* Until 945 PM CDT.

* At 911 PM CDT, a severe thunderstorm was located near Leander, or 9
  miles northwest of Cedar Park, moving southeast at 25 mph.

  HAZARD...Golf ball size hail.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect 
           damage to roofs, siding, windows, and vehicles.

* Locations impacted include...
  Austin, Round Rock, Cedar Park, Georgetown, Anderson Mill, Leander,
  Lago Vista, Liberty Hill, Jonestown, Volente, Brushy Creek, Seward
  Junction and Jollyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3074 9793 3059 9763 3040 9785 3054 9810
      3061 9806
TIME...MOT...LOC 0211Z 307DEG 21KT 3059 9794 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

KCW
1 follow-up statement
986 
WWUS54 KEWX 170232
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
932 PM CDT Fri Jun 16 2023

TXC453-491-170245-
/O.CON.KEWX.SV.W.0270.000000T0000Z-230617T0245Z/
Williamson TX-Travis TX-
932 PM CDT Fri Jun 16 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN WILLIAMSON AND NORTHWESTERN TRAVIS COUNTIES...

At 931 PM CDT, a severe thunderstorm was located over Cedar Park,
moving southeast at 25 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Anderson Mill, Leander,
Lago Vista, Liberty Hill, Jonestown, Volente, Brushy Creek and
Jollyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3059 9763 3040 9785 3049 9801 3069 9784
TIME...MOT...LOC 0231Z 307DEG 21KT 3052 9783 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

KCW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:33 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 16, 6:33 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
633 PM CDT Fri Jun 16 2023

...New AVIATION...

.SHORT TERM...
(Tonight through Saturday night)
Issued at 233 PM CDT Fri Jun 16 2023

Heat Advisories and Excessive Heat Warnings will remain in place
through the short term period as a prolonged heat wave continues.

Forecast temperatures appear to be on track this afternoon, and
while we did have to raise dewpoints slightly based on the latest
trends, the end result is the same - it's dangerously hot outside if
the right precautions are not taken. Like past days there's a low
chance (20-30%) of an isolated storm or two developing across the
northern Hill Country late this afternoon-early evening near a
lingering weak surface boundary. With extreme instability in place
and sufficient shear, large hail and damaging wind gusts would be
possible with any storm. CAMs have also been hinting at some
activity developing along the higher terrain in Mexico (with some
updrafts currently noted on satellite imagery), pushing northeast
through the early evening. It is possible, though not likely, that
some of this activity could cross the Rio Grande before completely
diminishing, so we have added a 10% PoP with weather mentioned to
cover this.

A similar forecast is in store for Saturday, though we will have
increasing mid and upper level cloud cover overnight tonight which
makes the temperatures and consequently heat indices a little
trickier. Since these clouds will hang around throughout the day
tomorrow and could have a cooling factor, we have elected to stick
with the NBM which is overall a couple degrees cooler on average
from the previous forecast. However, since dewpoints are likely to
continue to remain elevated, forecast max heat indices are still
within the range of the current headlines that are out, so no
changes are planned as they are valid through Sunday afternoon.
Similar to this afternoon, the main chance for storms (though still
only ~20%) will be across the northern Hill Country. The 10%
potential for a shower or storm to sneak across the border is also
there again. Large hail and damaging wind gusts remain possible.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 233 PM CDT Fri Jun 16 2023

The heat continues through the remainder of the weekend across all of
south central Texas. The latest data continues to show little change
in the weather pattern, with well above normal heat the main concern.
The current Heat Advisory and Excessive Heat Warning will remain in
place through Sunday. The mid and upper level ridge does begin to
flatten a bit on Sunday and this could allow for some mid and high
level clouds to move in from the west. However, the cloud cover is
not expected to have much of an impact on our temperatures. We will
also need to monitor for the possibility of a weak cold front/outflow
boundary possibly sneaking into portions of the Hill Country late in
the day. As of now, this boundary is not anticipated to have any
impact on our weather.

Looking a model time series plots of temperature fields at 850mb and
925mb shows little change as we head into the middle of the upcoming
week. Numerical MOS guidance is also consistent in showing well above
normal temperatures across all of south central Texas through Tuesday
and perhaps into Wednesday. There is a pattern change indicated by
the models as we progress into the mid to late week period of next
week. The medium range models are fairly consistent in showing the
mid and upper level ridge amplifying to our west, with an upper low
developing over the southeastern U.S. At the surface, high pressure
from the Great Lakes region is expected to build southward into the
southern U.S. plains. With this pattern, we should see somewhat
"cooler" temperatures develop late next week. However, we still
expect above normal warmth to continue.

&&

.AVIATION...
(00Z TAFS)
Issued at 633 PM CDT Fri Jun 16 2023

VFR conditions will continue into the overnight hours, although new
guidance suggests ceilings may again make it to the I-35 corridor
early Saturday morning. Probabilistic guidance has increased chances
for MVFR ceilings around 10-12Z, possibly as low as IFR at SAT/SSF
but confidence remains low at this time. DRT remains VFR through the
period. Winds will remain generally SSW-SE through the period below
12 knots, possibly becoming stronger near 00Z Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              79 102  78 104 /  10   0  10   0
Austin Bergstrom Intl Airport  77 100  75 102 /   0   0  10   0
New Braunfels Muni Airport     78 100  76 103 /   0   0   0   0
Burnet Muni Airport            77  98  76 103 /  30  20  20   0
Del Rio Intl Airport           82 104  81 108 /  10  10  10   0
Georgetown Muni Airport        77  99  76 103 /  30  10  20   0
Hondo Muni Airport             78 101  77 104 /   0   0   0   0
San Marcos Muni Airport        76 100  75 104 /   0   0  10   0
La Grange - Fayette Regional   79  98  77 100 /   0   0   0   0
San Antonio Intl Airport       79 100  78 104 /   0   0   0   0
Stinson Muni Airport           79 102  78 105 /   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Sunday for Bandera-Blanco-Burnet-
Edwards-Gillespie-Kendall-Kerr-Kinney-Llano-Medina-Real-Uvalde-Val
Verde.

Excessive Heat Warning until 8 PM CDT Sunday for Atascosa-Bastrop-
Bexar-Caldwell-Comal-De Witt-Dimmit-Fayette-Frio-Gonzales-Guadalupe-
Hays-Karnes-Lavaca-Lee-Maverick-Travis-Williamson-Wilson-Zavala.

&&

Short-Term...Gale
Long-Term...Platt
Aviation...27
Hazardous weather outlook, Jun 16, 10:14 AM CDT, 10 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
1014 AM CDT Fri Jun 16 2023

TXZ171>173-183>194-202>209-217>225-228-171515-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
1014 AM CDT Fri Jun 16 2023

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Unseasonably hot temperatures will continue today through at
least the middle of next week. Combined with humidity in place
across the region, residents and visitors will need to take
precautions to avoid heat-related illness.

An Excessive Heat Warning is in effect through 8 PM Sunday for
counties generally along and south/east of I-35 and US-57. A Heat
Advisory is in effect through 8 PM Sunday as well for the
remainder of south-central Texas. Heat indices up to 115 degrees
are possible across the warning area with heat indices up to 112
degrees for the advisory area.

There is a level 1 out of 5 risk for strong to severe storms over
a small portion of Williamson County late this afternoon into
early evening. The main threat will be large hail with damaging
wind gusts and locally heavy downpours also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

An Excessive Heat Warning is in effect through 8 PM Sunday for
counties generally along and south/east of I-35 and US-57. A Heat
Advisory is in effect through 8 PM Sunday as well for the
remainder of south-central Texas. Heat indices up to 115 degrees
are possible across the warning area with heat indices up to 112
degrees for the advisory area.

There is a level 1 out of 5 risk for strong to severe storms over
far northern portions of south-central Texas Saturday afternoon
and evening. The main threat will be large hail with damaging
wind gusts and locally heavy downpours also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Jun 16, 7:43 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
743 PM CDT Fri Jun 16 2023

TXZ186-188-170130-
Gillespie TX-Kerr TX-
743 PM CDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of north central Kerr
and southwestern Gillespie Counties through 830 PM CDT...

At 743 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Mountain Home, or 21 miles southeast of Junction,
moving east at 10 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Mountain Home, Harper, I-10 Near The Kimble-Kerr County Line and The
Intersection Of I-10 And Us 290.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3011 9917 3020 9957 3029 9956 3029 9930
      3038 9930 3038 9917
TIME...MOT...LOC 0043Z 275DEG 10KT 3028 9949

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

KCW
Local storm report, Jun 16, 8:03 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
803 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     Hail             1 WSW Buchanan Lake Vil 30.86N 98.46W
06/16/2023  M2.00 inch       Llano              TX   Trained Spotter

            Spotter reports 2.25 inch hail.

&&
Local storm report, Jun 16, 8:34 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
834 PM CDT Fri Jun 16 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Hail             1 W Burnet              30.76N 98.25W
06/16/2023  E1.00 inch       Burnet             TX   Broadcast Media

            Media reports hail around a quarter via
            Twitter video.

&&

EH
Special weather statement, Jun 16, 8:38 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
838 PM CDT Fri Jun 16 2023

TXZ171-172-170230-
Llano TX-Burnet TX-
838 PM CDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 930 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluffton, or 9 miles northwest of Buchanan Dam, moving east at 25
mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Burnet, Llano, Buchanan Dam, Buchanan Lake Village, Inks Lake State
Park, Baby Head, Lone Grove, Stolz, Bluffton and Tow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3071 9819 3072 9867 3092 9874 3092 9845
      3093 9844 3092 9842 3094 9841 3095 9845
      3097 9845 3099 9825
TIME...MOT...LOC 0138Z 269DEG 21KT 3084 9852

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

KCW
Special weather statement, Jun 16, 8:40 PM CDT, 31 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
840 PM CDT Fri Jun 16 2023

TXZ186-188-170230-
Gillespie TX-Kerr TX-
840 PM CDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of northeastern Kerr
and southwestern Gillespie Counties through 930 PM CDT...

At 840 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ingram, or 9 miles northwest of Kerrville, moving east at 15 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kerrville, Ingram, Hunt, Cypress Creek, Mountain Home, Tivydale,
Waltonia, Harper and Kerrville-Schreiner Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3022 9889 2996 9897 3010 9947 3029 9950
      3029 9930 3033 9930
TIME...MOT...LOC 0140Z 284DEG 12KT 3016 9921

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

KCW
Special weather statement, Jun 16, 8:47 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
847 PM CDT Fri Jun 16 2023

TXZ172-173-192-170230-
Williamson TX-Burnet TX-Travis TX-
847 PM CDT Fri Jun 16 2023

...A strong thunderstorm will impact portions of southwestern
Williamson, north central Travis and central Burnet Counties through
930 PM CDT...

At 847 PM CDT, Doppler radar was tracking a strong thunderstorm over
Oatmeal, or near Bertram, moving southeast at 35 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Round Rock, Cedar Park, Georgetown, Bertram, Anderson Mill, Leander,
Lago Vista, Liberty Hill, Oatmeal, Jonestown, Volente, Seward
Junction and Brushy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3065 9820 3079 9807 3060 9765 3042 9786
TIME...MOT...LOC 0147Z 305DEG 31KT 3068 9807

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

KCW

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:06 PM CDTSevere Thunderstorm WarningEWXBurnet39 min
Jun 16, 7:16 PM CDTFlash Flood Warning Considerable damage threatEWXGillespie3 hr
Jun 16, 7:23 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr52 min
Jun 16, 7:34 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano41 min
Jun 16, 7:41 PM CDTSpecial Weather StatementEWXGillespie49 min
Jun 16, 7:43 PM CDTSpecial Weather StatementEWXKerr47 min
Jun 16, 7:51 PM CDTSevere Thunderstorm WarningEWXKerr24 min
Jun 16, 8:07 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Llano40 min
Jun 16, 8:11 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr30 min
Jun 16, 8:14 PM CDTAreal Flood AdvisoryEWXBurnet3 hr
Jun 16, 8:38 PM CDTSpecial Weather StatementEWXBurnet52 min
Jun 16, 8:40 PM CDTSpecial Weather StatementEWXKerr50 min
Jun 16, 8:47 PM CDTSpecial Weather StatementEWXWilliamson43 min
Jun 16, 8:59 PM CDTSevere Thunderstorm WarningEWXBurnet, Travis, Williamson46 min
Jun 16, 9:16 PM CDTAreal Flood AdvisoryEWXGillespie, Kerr119 min
Jun 16, 9:21 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr19 min
Jun 16, 9:25 PM CDTSevere Thunderstorm WarningEWXBurnet13 min
Jun 16, 9:31 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson44 min
Jun 16, 10:05 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 16, 10:12 PM CDTSevere Thunderstorm WarningEWXBastrop, Travis10 min
Jun 16, 10:22 PM CDTSpecial Weather StatementEWXTravis38 min
Jun 16, 10:56 PM CDTSpecial Weather StatementEWXGillespie49 min
Jun 16, 11:35 PM CDTSpecial Weather StatementEWXGillespie40 min
Jun 16, 11:39 PM CDTAreal Flood AdvisoryEWXGillespie3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.